# SDR AALA2009040700758

- Difficulty date: April 7, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,440 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 17G INOPERATIVE.  REPLACED WIRING FOR EMERGENCY LIGHT AT SEAT 17G.
